# SDR DALA2015092005724

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 639-691
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS CPCP CORROSION ON BEAM FROM BS 639 - 691 AT CENTER LOWER CARGO COMP DOOR JAMB.  SPACER WAS REPLACED IAW SRM 51-30-5 AND 53-05, FIG 123-A 51-10-3, PAR 14 AND 21, 38.
